MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION CSM-1501; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION CSM-1501; VITAL SIGNS MONITOR
Model Number CSM-1501
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nk employee field support reported that the g5 monitoring unit was spontaneously rebooting.The unit was installed 2 months ago.Not in patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10.Attempt # 1: (b)(6) 2024 emailed the nk employee if a concomitant medical device was used.No reply was received.Attempt # 2: (b)(6) 2024 emailed the nk employee if a concomitant medical device was used.No reply was received.Attempt # 3: (b)(6) 2024 emailed the nk employee if a concomitant medical device was used.No reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g5 monitor: bsm: model #: bsm-17xx.Serial #: (b)(6).Device manufacturer data: ni.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
Nk employee field support reported that the g5 monitoring unit was spontaneously rebooting.Not in patient use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of the complaint: nk employee field support reported that the g5 monitoring unit was spontaneously rebooting.The unit was installed 2 months ago.Not in patient use.Investigation summary: during the evaluation of the device, we confirmed the reported issue was attributed to a software issue, (possibly due to either a user error, including a software installation setup/initialization error or an ungraceful exit, and/or a power issue that occurred during the installation process at the facility, possibly leading to corruption of the software).To resolve the issue, the software was reinstalled, and the device then met specifications, in all areas, and was returned to our used stock inventory.The customer was provided with a replacement device and guidance on the installation and setup process to immediately mitigate the issue.No further issues have been reported since.During the review of the history for the device (cu-151ra, serial number: (b)(6), this was the only complaint for this complaint device found in the past 3 (three) years.A similar issue at the facility, for a similar device was reported to us, under ticket #175906, for device cu-192ra, serial number (b)(6), during setup.However, a root cause was not determined, for ticket #175906, due to the customer's lack of responsiveness.These were the only 2 (two) similar issues for similar devices (under tickets 200142 and 175906) reported by the facility.Trending will continue to be monitored for the reported issue.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6) 2024 emailed the nk employee if a concomitant medical device was used.No reply was received.Attempt # 2: (b)(6) 2024 emailed the nk employee if a concomitant medical device was used.No reply was received.Attempt # 3: (b)(6) 2024 emailed the nk employee if a concomitant medical device was used.No reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g5 monitor: bsm: model #: bsm-17xx.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
CSM-1501
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18699745
Report Number8030229-2024-04108
Device Sequence Number7338402
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public04931921002018
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSM-1501
Device Catalogue NumberCSM-1501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM; BSM
Patient SexUnknown